# SDR UALA2011081504299

- Difficulty date: August 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Tolerance
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW, DOOR 2LT HAS AN EXTREMELY LOUD AIR NOISE.  REMOVED AND REPLACED L2 DOOR SEAL ASSY DOOR ALSO REMOVED AND RESTORED DURING THE HMV.
